# SDR IPXA2014100884561

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WILL NOT GO OFF WITH THE EMERGENCY EXIT LIGHT SWITCH IN THE DISARM POSITION.  ACCOMPLISHED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00, OPS CHECKED GOOD.
